# SDR VJ9800261

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A34569
- Condition: Corroded
- Location: Bs 360-365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, RH REPAIR DOUBLER AND SKIN CORRODED BEYOND LIMIT AT FS 360, L30-27R.  REMOVED CORROSION, FABRICATED REPLACEMENT DOUBLER FROM 2024T3 .025 INCH, IAW DC9 SRM 53-04, TREATED, PRIMED AND INSTALLED PLUS APPLIED SEALANT.
